Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 394, NWS Norman, OK
NWS Norman, OK issued this severe thunderstorm warning at Jun 16, 2012, 5:57 PM CDT for Custer County, Dewey County, Oklahoma. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 16, 2012, 5:57 PM CDT (22:57 UTC)
- Expired
- Jun 16, 2012, 6:30 PM CDT
- In force
- 33 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
Counties Custer County, OK, Dewey County, OK
The radar
The Vance AFB radar (KVNX), 127 km from the middle of the area, began a volume at 22:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 11.0 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1730 J/kg
- Mixed-layer CIN
- -136 J/kg
- Mixed-layer LCL
- 892 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- 40 m²/s²
- 0-3 km storm-relative helicity
- 157 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 9.2
The text
As transmitted, in the capitals the NWS used until 2016.
784 WUUS54 KOUN 162257 SVROUN OKC039-043-162330- /O.NEW.KOUN.SV.W.0394.120616T2257Z-120616T2330Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE NORMAN OK 557 PM CDT SAT JUN 16 2012 THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHEASTERN CUSTER COUNTY IN WESTERN OKLAHOMA... EXTREME SOUTHEASTERN DEWEY COUNTY IN NORTHWEST OKLAHOMA... * UNTIL 630 PM CDT * AT 557 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP TO TWO INCHES IN DIAMETER AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR PUTNAM...MOVING WEST AT 10 MPH. * LOCATIONS IMPACTED INCLUDE... PUTNAM. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOVE INSIDE A STURDY BUILDING UNTIL THE STORM HAS PASSED. && LAT...LON 3589 9904 3585 9881 3569 9882 3573 9908 TIME...MOT...LOC 2255Z 91DEG 7KT 3579 9893 $$ MBS
3 follow-up statements
279
WWUS54 KOUN 162306
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
606 PM CDT SAT JUN 16 2012
OKC039-043-162330-
/O.CON.KOUN.SV.W.0394.000000T0000Z-120616T2330Z/
CUSTER OK-DEWEY OK-
606 PM CDT SAT JUN 16 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM
CDT FOR NORTHEASTERN CUSTER AND EXTREME SOUTHEASTERN DEWEY
COUNTIES...
AT 606 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING HALF DOLLAR SIZE HAIL AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
CUSTER CITY...MOVING SOUTHEAST AT 10 MPH.
THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
NORTHEASTERN CUSTER AND EXTREME SOUTHEASTERN DEWEY
COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE INSIDE A STURDY BUILDING UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3587 9894 3581 9881 3573 9881 3569 9883
3571 9894 3571 9896
TIME...MOT...LOC 2302Z 316DEG 7KT 3575 9890
$$
MBS634
WWUS54 KOUN 162317
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
617 PM CDT SAT JUN 16 2012
OKC043-162340-
/O.CAN.KOUN.SV.W.0394.000000T0000Z-120616T2330Z/
DEWEY OK-
617 PM CDT SAT JUN 16 2012
...THE SEVERE THUNDERSTORM WARNING FOR EXTREME SOUTHEASTERN DEWEY
COUNTY IS CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED SOUTH
OF DEWEY COUNTY. THE WARNING HAS BEEN CANCELLED.
LAT...LON 3581 9890 3579 9882 3573 9881 3569 9883
3571 9896
TIME...MOT...LOC 2316Z 91DEG 7KT 3575 10236
$$
OKC039-162330-
/O.CON.KOUN.SV.W.0394.000000T0000Z-120616T2330Z/
CUSTER OK-
617 PM CDT SAT JUN 16 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM
CDT FOR NORTHEASTERN CUSTER COUNTY...
AT 616 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING HALF DOLLAR SIZE HAIL AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
CHANNING...NEARLY STATIONARY.
THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
NORTHEASTERN CUSTER COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE INSIDE A STURDY BUILDING UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3581 9890 3579 9882 3573 9881 3569 9883
3571 9896
TIME...MOT...LOC 2311Z 91DEG 7KT 3575 10236
$$
MBS728
WWUS54 KOUN 162324
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
624 PM CDT SAT JUN 16 2012
OKC039-162340-
/O.EXP.KOUN.SV.W.0394.000000T0000Z-120616T2330Z/
CUSTER OK-
624 PM CDT SAT JUN 16 2012
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CUSTER COUNTY
WILL EXPIRE AT 630 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAD WEAKENED...AND WAS NO
LONGER SEVERE. THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.
LAT...LON 3581 9890 3579 9882 3573 9881 3569 9883
3571 9896
TIME...MOT...LOC 2324Z 91DEG 7KT 3575 10236
$$
MBSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 16, 1:19 PM CDT, 4 hours 38 minutes earlier.
Area forecast discussion, Jun 16, 1:19 PM CDT, 4 hours 38 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORMAN OK 119 PM CDT SAT JUN 16 2012 .DISCUSSION... THUNDERSTORMS ARE EXPECTED LATER TODAY IN THE NORTHERN HALF OF OKLAHOMA WHERE CAPE IS LARGE AND INHIBITION IS SMALL IN THE PROXIMITY OF THE OUTFLOW ZONE. HIGHEST POPS ARE ALONG THE KANSAS BORDER. THUNDERSTORMS WOULD MOVE VERY SLOWLY TO THE SOUTH OR SOUTHEAST POSSIBLY CREATING SOME SMALL-SCALE FLOODING SITUATIONS THIS EVENING. OVERNIGHT A COMPLEX OF THUNDERSTORMS MAY AGAIN AFFECT NORTHERN OKLAHOMA. AFTER SUNDAY MORNING HOT AND HUMID AND RAINLESS CONDITIONS ARE EXPECTED THE FIRST HALF OF NEXT WEEK. BY THURSDAY A FRONT IS FORECAST TO SLOW ITS SOUTHWARD MOTION OVER KANSAS. THIS WOULD GIVE NORTHERN OKLAHOMA CHANCES FOR RAIN THURSDAY AND FRIDAY, BUT THE INCREASE OF THE UPPER RIDGE MAY KEEP ANY CHANCE FOR RAIN AWAY FROM THE SOUTHERN THIRD OF OKLAHOMA. THE HEAT AND HUMIDITY PERSIST BEYOND THIS TIME. && .PRELIMINARY POINT TEMPS/POPS... OKLAHOMA CITY OK 92 72 91 71 / 30 30 20 10 HOBART OK 96 70 94 70 / 30 20 10 10 WICHITA FALLS TX 95 72 94 72 / 20 10 10 10 GAGE OK 95 65 98 70 / 50 50 10 10 PONCA CITY OK 89 67 88 72 / 50 60 30 10 DURANT OK 91 71 90 71 / 30 10 10 10 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...NONE. TX...NONE. && 84/09
Hazardous weather outlook, Jun 16, 11:50 AM CDT, 6 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1150 AM CDT SAT JUN 16 2012
OKZ004>048-050>052-TXZ083>090-171100-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1150 AM CDT SAT JUN 16 2012
THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.
.DAY ONE...TODAY AND TONIGHT...
THUNDERSTORM OUTLOOK...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THROUGH TONIGHT
ACROSS MUCH OF OKLAHOMA.
LOCATION...
THE SLIGHT RISK AREA IS NORTHWEST OF A LINE EXTENDING FROM HOLLIS...
TO ANADARKO...TO NORMAN AND SHAWNEE.
TIMING...
THE MOST LIKELY TIME FOR SEVERE THUNDERSTORMS WILL BE FROM 4 PM TO
2 AM.
RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREA SHOULD PLAN FOR SEVERE WEATHER OPERATIONS FROM THIS
AFTERNOON UNTIL EARLY SUNDAY MORNING.
DISCUSSION...
A WELL DEFINED OUTFLOW BOUNDARY FROM MORNING STORMS WILL SLOWLY LIFT
NORTH OF THE AREA THROUGH THE AFTERNOON. IN ITS WAKE...A VERY WARM MOIST
AND UNSTABLE AIRMASS WILL DEVELOP WITHIN A WEAKLY CAPPED ENVIRONMENT.
STORMS WILL LIKELY DEVELOP DURING THE MID TO LATE AFTERNOON HOURS. THE
STRONGEST STORMS WILL BE CAPABLE OF PRODUCING UP TO GOLF BALL SIZED HAIL
AND DAMAGING WINDS OF UP TO 70 MPH. VERY HEAVY RAINFALL MAY ALSO LEAD
TO LOCALIZED FLOODING AS STORMS WILL LIKELY MOVE SLOWLY. INITIAL STORMS
WILL LIKELY GROW INTO ONE OR TWO CLUSTERS THROUGH THE EVENING AND OVERNIGHT
WITH A CONTINUED THREAT OF DAMAGING WINDS AND PERHAPS MARGINALLY SEVERE
HAIL.
PROBABILITY TABLE...
VALID THROUGH 700 AM CDT SUNDAY JUN 17.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...70 PERCENT.
OTHER HAZARDOUS WEATHER...
NONE.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...
THUNDERSTORM OUTLOOK...
THUNDERSTORMS MAY LINGER ACROSS PARTS OF NORTHERN OKLAHOMA INTO
SUNDAY MORNING WITH GUSTY WINDS AND HEAVY RAINFALL. THE NEXT
CHANCE OF STORMS WILL ARRIVE THURSDAY AND FRIDAY AS A COLD
FRONT APPROACHES THE REGION.
OTHER HAZARDOUS WEATHER...
NONE.
AUSTINIn the hours before
Special weather statement, Jun 16, 4:43 PM CDT, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 443 PM CDT SAT JUN 16 2012 OKZ023-035-038-162230- KIOWA OK-CADDO OK-COMANCHE OK- 443 PM CDT SAT JUN 16 2012 ...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL KIOWA... SOUTHWESTERN CADDO AND NORTHWESTERN COMANCHE COUNTIES UNTIL 530 PM CDT... AT 443 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR MEERS... MOVING SOUTHWEST AT 5 MPH. HAZARDS INCLUDE... HAIL UP TO THE SIZE OF NICKELS... WIND GUSTS TO 50 MPH... MINOR FLOODING IN AREAS OF POOR DRAINAGE... FREQUENT CLOUD TO GROUND LIGHTNING... LOCATIONS IMPACTED INCLUDE... APACHE AND BOONE. PRECAUTIONARY/PREPAREDNESS ACTIONS... MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING WEATHER CONDITIONS. && LAT...LON 3508 9836 3486 9835 3472 9878 3496 9885 TIME...MOT...LOC 2136Z 61DEG 5KT 3487 9861 MBS
Special weather statement, Jun 16, 5:04 PM CDT, 53 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 504 PM CDT SAT JUN 16 2012 TXZ084-087-088-162300- BAYLOR TX-FOARD TX-KNOX TX- 504 PM CDT SAT JUN 16 2012 ...SIGNIFICANT WEATHER ADVISORY FOR BAYLOR...SOUTHEASTERN FOARD AND SOUTHEASTERN KNOX COUNTIES UNTIL 600 PM CDT... AT 504 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR RED SPRINGS...MOVING NORTHEAST AT 15 MPH. HAZARDS INCLUDE... HAIL UP TO THE SIZE OF NICKELS... WIND GUSTS TO 50 MPH... MINOR FLOODING IN AREAS OF POOR DRAINAGE... FREQUENT CLOUD TO GROUND LIGHTNING... LOCATIONS IMPACTED INCLUDE... SEYMOUR...MUNDAY...GOREE...RHINELAND...VERA...BOMARTON...LAKE KEMP... MABELLE AND RED SPRINGS. PRECAUTIONARY/PREPAREDNESS ACTIONS... MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING WEATHER CONDITIONS. IF ON OR NEAR LAKE KEMP...GET OUT OF THE WATER AND MOVE INDOORS OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO 15 MILES FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER... YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER NOW. DO NOT BE CAUGHT ON THE WATER IN A THUNDERSTORM. && LAT...LON 3340 9973 3382 9954 3383 9901 3340 9919 TIME...MOT...LOC 2155Z 210DEG 12KT 3362 9936 MBS
Special weather statement, Jun 16, 5:25 PM CDT, 32 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 525 PM CDT SAT JUN 16 2012 OKZ016-022-023-162315- CUSTER OK-CADDO OK-WASHITA OK- 525 PM CDT SAT JUN 16 2012 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CUSTER... NORTHWESTERN CADDO AND NORTHEASTERN WASHITA COUNTIES UNTIL 615 PM CDT... AT 525 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR COLONY... MOVING NORTH AT 10 MPH. HAZARDS INCLUDE... HAIL UP TO THE SIZE OF NICKELS... WIND GUSTS TO 50 MPH... LOCATIONS IMPACTED INCLUDE... CORN AND COLONY. PRECAUTIONARY/PREPAREDNESS ACTIONS... MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING WEATHER CONDITIONS. && LAT...LON 3550 9889 3552 9851 3532 9852 3527 9879 TIME...MOT...LOC 2218Z 163DEG 8KT 3535 9865 MBS
Special weather statement, Jun 16, 5:34 PM CDT, 23 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 534 PM CDT SAT JUN 16 2012 OKZ038-162300- COMANCHE OK- 534 PM CDT SAT JUN 16 2012 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL COMANCHE COUNTY UNTIL 600 PM CDT... AT 531 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR CACHE... MOVING SOUTHEAST AT 10 MPH. HAZARDS INCLUDE... HAIL UP TO THE SIZE OF NICKELS... WIND GUSTS TO 40 MPH... LOCATIONS IMPACTED INCLUDE... LAWTON...CACHE...MEDICINE PARK AND FORT SILL. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE WEATHER IS NOT EXPECTED AND NO WARNINGS ARE ANTICIPATED AT THIS TIME. && LAT...LON 3444 9854 3463 9867 3475 9856 3465 9821 TIME...MOT...LOC 2231Z 311DEG 11KT 3464 9857 MBS
Special weather statement, Jun 16, 5:37 PM CDT, 20 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 537 PM CDT SAT JUN 16 2012 OKZ017-023-162300- BLAINE OK-CADDO OK- 537 PM CDT SAT JUN 16 2012 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN BLAINE AND NORTHWESTERN CADDO COUNTIES UNTIL 600 PM CDT... AT 537 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR HYDRO... MOVING WEST AT 15 MPH. HAZARDS INCLUDE... HAIL UP TO THE SIZE OF NICKELS... WIND GUSTS TO 50 MPH... LOCATIONS IMPACTED INCLUDE... HYDRO AND INTERSTATE 40 PRECAUTIONARY/PREPAREDNESS ACTIONS... MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING WEATHER CONDITIONS. && LAT...LON 3562 9837 3548 9840 3548 9861 3565 9862 TIME...MOT...LOC 2231Z 100DEG 11KT 3555 9848 MBS
Special weather statement, Jun 16, 5:49 PM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
549 PM CDT SAT JUN 16 2012
OKZ015-016-162315-
CUSTER OK-DEWEY OK-
549 PM CDT SAT JUN 16 2012
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CUSTER AND
SOUTHEASTERN DEWEY COUNTIES UNTIL 615 PM CDT...
AT 549 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 7 MILES WEST OF
THOMAS...MOVING SOUTHWEST AT 5 MPH.
HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...
LOCATIONS IMPACTED INCLUDE...
THOMAS AND PUTNAM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.
&&
LAT...LON 3588 9891 3580 9867 3563 9879 3572 9903
3582 9912
TIME...MOT...LOC 2246Z 47DEG 3KT 3577 9887
MBSThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 16, 1:35 AM CDT | Special Weather Statement | OUN | Greer, Harmon | 25 min |
| Jun 16, 2:21 AM CDT | Special Weather Statement | OUN | Ellis | 24 min |
| Jun 16, 4:18 AM CDT | Special Weather Statement | OUN | Harper | 42 min |
| Jun 16, 5:04 AM CDT | Special Weather Statement | OUN | Alfalfa, Woods | 41 min |
| Jun 16, 5:45 AM CDT | Special Weather Statement | OUN | Alfalfa, Grant | 45 min |
| Jun 16, 6:41 AM CDT | Special Weather Statement | OUN | Grant, Kay | 34 min |
| Jun 16, 7:14 AM CDT | Special Weather Statement | OUN | Garfield, Grant, Kay | 31 min |
| Jun 16, 7:39 AM CDT | Special Weather Statement | OUN | Garfield, Kay, Noble | 36 min |
| Jun 16, 7:55 AM CDT | Special Weather Statement | OUN | Atoka | 35 min |
| Jun 16, 8:29 AM CDT | Special Weather Statement | OUN | Atoka | 31 min |
| Jun 16, 9:13 AM CDT | Special Weather Statement | OUN | Atoka | 32 min |
| Jun 16, 9:18 AM CDT | Areal Flood Advisory | OUN | Atoka | 2 hr |
| Jun 16, 12:37 PM CDT | Special Weather Statement | OUN | Love | 23 min |
| Jun 16, 3:58 PM CDT | Special Weather Statement | OUN | Tillman | 47 min |
| Jun 16, 4:00 PM CDT | Special Weather Statement | OUN | Comanche | 60 min |
| Jun 16, 4:30 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Cotton, Tillman | 30 min |
| Jun 16, 4:43 PM CDT | Special Weather Statement | OUN | Comanche | 47 min |
| Jun 16, 4:55 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Comanche, Kiowa | 35 min |
| Jun 16, 5:25 PM CDT | Special Weather Statement | OUN | Washita | 50 min |
| Jun 16, 5:32 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Washita | 27 min |
| Jun 16, 5:34 PM CDT | Special Weather Statement | OUN | Comanche | 26 min |
| Jun 16, 5:37 PM CDT | Special Weather Statement | OUN | Blaine | 23 min |
| Jun 16, 5:49 PM CDT | Special Weather Statement | OUN | Custer | 26 min |
| Jun 16, 6:03 PM CDT | Special Weather Statement | OUN | Blaine | 42 min |
| Jun 16, 6:31 PM CDT | Special Weather Statement | OUN | Blaine | 29 min |
| Jun 16, 6:50 PM CDT | Special Weather Statement | OUN | Custer | 40 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.